# SDR SWAA2024050276429

- Difficulty date: April 17, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 26,842 hours, 13,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727h-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727H+21' TO BS807+3' LBL22 WL156<[01] REMOVED DAMAGED SECTION OF FLOOR TO SIDEWALL SUPPORT; LOCATED AND DRILLED NEW SIDEWALL SUPPORT PLATE AND REPAIR PARTS (BS727E+7.5'TO 847); REPAIR (2EA) SPLICES (2EA) LOCATED BS727E+7.5'AND BS727J+9'; INSTALLED FLOOR TO SIDEWALL SUPPORT PLATE SECTIONS AND REPAIR PARTS. IAW SRM 53-00-53-2R-5 REP. MATERIAL USED BAC1496-377 7075T62 CLAD.;[02] VERIFIED CORRECTIVE ACTION 1
